A Delayed Black and Scholes Formula

Arriojas, Mercedes and Hu, Yaozhong and Mohammed, Salah-Eldin and Pap, Gyula (2007) A Delayed Black and Scholes Formula. Stochastic Analysis and Applications, 25 (2). pp. 471-492. ISSN 0736-2994

[img] Text
Restricted to Registered users only

Download (207kB) | Request a copy


In this article we develop an explicit formula for pricing European options when the underlying stock price follows nonlinear stochastic functional differential equations with fixed and variable delays. We believe that the proposed models are sufficiently flexible to fit real market data, and yet simple enough to allow for a closed-form representation of the option price. Furthermore, the models maintain the no-arbitrage property and the completeness of the market. The derivation of the option-pricing formula is based on an equivalent local martingale measure.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Erika Bilicsi
Date Deposited: 08 Apr 2013 12:35
Last Modified: 08 Apr 2013 12:35

Actions (login required)

Edit Item Edit Item